# SDR AALA2019100193926

- Difficulty date: September 27, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 51,938 hours, 31,754 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGE1
- Part serial: P4903
- Condition: Leaking
- Location: Apu Bay
- Part time: 26,540 hours, 10,779 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WITH APU BLEED ON, SMELLED SYNTHETIC OIL THROUGH CABIN.   MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049003. OPS CHECK AND LEAK CHECK ACCOMPLISHED WITH NO FINDINGS NOTED AT THIS TIME.
